# SDR SWAA2020070792636

- Difficulty date: June 15, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 002A0001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB AT HSS 120.30, THIRD VERTICAL STIFFENER WAS CRACKED.   REPAIRED THE STIFFENER IAW SRM 55-10-09-2R5, SRM 51-40-02-0G-0, AMM 51-31-08-390-805, DRAWINGS 002A0001, 182A1500, 182A2401, AND 182A3001.
